# SDR QXEA200301454

- Difficulty date: November 4, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 14,822 hours, 20,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FIVE INVERTED DENTS FROM STATIONS X409.75 TO X417.75 BETWEEN STRINGERS 29 AND 31.  REPAIRED IAW DHC-8 SRM 51-00-06, 51-00-05 RD 8-53-7629 AND HORIZON AIR EA 2-53-502.
